# SDR AALA20110320TUL02

- Difficulty date: March 20, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 63,699 hours, 22,497 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fuse Pin
- Condition: Worn
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ONT - INFLIGHT MIA-LAX.  CREW REPORTED ON APPROACH AIRCRAFT EXPERIENCED A WINDSHEAR EVENT, POSSIBLE FLAP OVERSPEED WAS REPORTED.  EMERGENCY DECLARED FLIGHT DIVERTED ONT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FLIGHT FERRIED TO LAX.  FOUND ONE LEFT OUTBOARD AND TWO RIGHT OUTBOARD FLAP FUSE PINS WORN.  REPLACED PINS.  SYSTEM GROUND CHECK NORMAL OPERATION.
